# SDR ASAA2015082612927

- Difficulty date: August 26, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 33,498 hours, 10,016 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PUSH BACK AND START UP FMC DISAGREE ANNUNCIATOR MESSAGE ILLUMINATED.  ACFT GROUNDED. PERFORMED QRH FMC DISAGREE CHECKLIST PAGE 11.2, AND FMC DISAGREE MESSAGE NO LONGER DISPLAY, OPS RESTORED.
